# SDR DALA2024102910493

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 4,919 hours, 551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3425 OVERHEAD EMERGENCY LIGHT OVER SEAT 6A INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRE PER A330 AMM 33-51. OK FOR SERVICE. (6487481)
